# SDR C2XA11RI086

- Difficulty date: May 21, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 14,339 hours, 8,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5935 - FLIGHT CREW REPORTED EMERGENCY LIGHT STRIP NEEDED SECURING IN THE FRONT OF THE CABIN.  IAD MX REMOVED AND REPLACED CABIN EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
